# SDR DXTA2024030111051

- Difficulty date: February 29, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 15,120 hours, 11,545 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 99120624
- Part serial: 6008
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC RESERVOIR: DURING FLIGHT AT FLIGHT LEVEL 400 WE RECEIVED A HYD LOW LVL ANNUCIATOR.   WE RAN THE QRH AND ANNUCIATOR REMAINED ON.  REMOVED UH EDP PN 9912062-4 SN 6008 DUE TO AIRCRAFT LOSS OF HYDRAULIC FLUID AND INSTALLED THE NEW UNIT LISTED ABOVE IAW AMM AMM 29-11-03, OPS AND LEAK CHECK GOOD. 2 REMOVED R/H EDP PN 9912062-4 SN 6048 DUE TO AIRCRAFT LOSS OF HYDRAULIC FLUID AND INSTALLED THE OVERHAULED UNIT LISTED ABOVE IAW AMM 29-11-03, OPS AND LEAK CHECK GOOD.
